# SDR UALA2009093003079

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,834 hours, 11,003 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE CREW REPORTS BURNING SMELL IN 1ST CLASS.  FOUND SEVERAL LIGHTS INOP IN NEED OF BALLAST P2511.  FOUND FWD GALLEY WARMING OVENS ON & EXTREMELY HOT WITH FOIL BREAD BAG INSIDE.  AFTER OVENS OFF  FOR 1 HR SMELL DISSIPATED.  ODOR WAS STRONGEST AT MED 1L.
